# SDR AMTA200800046

- Difficulty date: February 1, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452012
- Part serial: K516D101427
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT HF TRANSMISSION INOPERATIVE AT ALL STATIONS.  REMOVED AND REPLACED LT HF R/T GROUND CHECKS, OK.  (K)
